# SDR CALA2019052400810

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 89,492 hours, 15,541 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 973930
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAT HYDRAULIC PUMP CASE SPLIT WHILE ACCOMPLISHING AN OPERATIONAL TEST. NEED TO CREATE SDR DUE TO RAT PUMP FAILURE REF GMM 04-20-16 WHILE PERFORMING A FUNCTIONAL CK OF THE RAT SYS, PER AMM 29-21- 00-730-801, THERE WAS A CATASTRPHIC FAILURE OF THE HYD PUMP RESULTING IN THE COMPLETE DEPLETION OF THE CTR HYD RESERVOIR. THIS WAS A SCHEDULED GROUND CK OF THE RAT SYS. THE PART # OF THE PUMP IS 973930 & THE S/N MX-591157.
